# SDR SWAA2021100417815

- Difficulty date: September 13, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 33,104 hours, 20,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT B.S. 500C+1; L.B.L. 24; W.L. 154. ; / [01] REMOVED FCB FLOOR TO SIDEWAAL SUPPORT AT BS 396 TO 500D LBL 24 WL 154. IAW. SRM 51-40-02;[04] REMOVED CORROSION AT ACB FLOOR TO SIDEWALL SUPPORT BS.500+1'; LBL.24'; WL.154 L=.500' X W=.500' DEPTH=.008 IAW SRM 51-10-02 FOUND TO BE OUT OF LIMITS ORIGINAL THICKNESS .040' MAX. ALLOWABLE DAMAGE 10% IAW SRM 53-00-53-1A-2 STEP 4A; REPLACED PART FOR REPAIR; [05] CERTIFIED;[07] FABRICATED NEW FLOOR TO SIDEWALL SUPPORT AND SPLICE FROM MAT. BAC1496-444#7075T6 LOT.5098100-1 IAW SRM 51-40-02;SRM 53-00-53-2R-6 AND BOEING DWG 143A7500 REV:-; [11] INSTALLED REPAIR SPLICE AT BS480-500; LBL 24; WL 154 IAW SRM 53-00-53-2R-5 AND SRM 51-40-02; [12] INSTALLED BONDED NUTPLATES TO FLOOR TO SIDEWALL SUPPORT IAW BOEING DWG 143A7501 AND BOEING DWG 140N4500; [13] FIXED MEASUREMENT CHART; [14] RII INSPECTED GOOD INSTALLATION OF SPLICE; AND NUTPLATES PER SRM 51-40-02 AND SRM 53-00-53-2R-5; AND DWG 143A7501; 140N4500.; [15] OK TO INSTALL ASSEMBLY.; [16] OKAY TO INSTALL FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT BS 396 TO BS 500D.; [17] INSTALLED NEW ON FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT BS 396 TO 500D LBL 24 WL 154 IAW SRM 51-40-02 ; DWG 143A7500 REV:- ;AND DWG 143A7501 REV:A.;
